The Annals of Mathematical Statistics

Distinguishability of Sets of Distributions

Wassily Hoeffding and J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 3 (1958), 700-718.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706531

Digital Object Identifier
doi:10.1214/aoms/1177706531

Mathematical Reviews number (MathSciNet)
MR95555

Zentralblatt MATH identifier
0135.19404

JSTOR
links.jstor.org

Citation

Hoeffding, Wassily; Wolfowitz, J. Distinguishability of Sets of Distributions. Ann. Math. Statist. 29 (1958), no. 3, 700--718. doi:10.1214/aoms/1177706531. https://projecteuclid.org/euclid.aoms/1177706531


Export citation